# SDR UALA2013042202758

- Difficulty date: April 19, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,770 hours, 16,443 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE 1L 1R, 1A BULL NOSE.    EMERGENCY LIGHT AT 2C ALSO INOPERATIVE.  SYMPTOMS CHANGE WITH DIFFERENT CHARGERS REPLACED.   REPLACED M731 CHARGER RELAMPED 1A AND L1 DOOR ALL LIGHT BULBS FOR EXITING AND REPLACED LAMPS 2A, OPS CHECKED OK.
